MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG MININAV VALVE 10; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG MININAV VALVE 10; HYDROCEPHALUS MANAGEMENT
Model Number FV660T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Event or Problem Description
It was reported that a minivav valve 10 (#fv660t) was implanted.According to the complainant, the valve caused an underdrainage/blockage.The patient underwent a revision procedure.The complained product was not yet sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.
 
Event or Problem Description
It was reported that a minivav valve 10 (#fv660t) was implanted.According to the complainant, the valve caused an underdrainage / blockage.The patient underwent a revision procedure.The complained product was sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformation or damage of the valve was determined.Permeability test: a permeability test has indicated that the valve has a blockage.Computer controlled test: due to the blockage, it was not possible to take a measurement on the computer test bench.Internal inspection: after dismantling of the valve, organic deposits were found in mininav.Result : according to the investigation results, a blockage was detected.The visible deposits have led to the functional impairment.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.We would like to point out, that testing dry products is of limited value.Dry residues of organic material can falsify the test results.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
MININAV VALVE 10
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21373906
Report Number3004721439-2025-00045
Device Sequence Number12911144
Product Code JXG
UDI-Device Identifier04041906133085
UDI-Public4041906133085
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV660T
Device Catalogue NumberFV660T
Device Lot Number20073902
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown